# SDR SWAA2019100337520

- Difficulty date: September 12, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0021
- Condition: Corroded
- Location: Bs 767-793
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF CARGO DOOR AFT CARGO SHIELD CORRODED BETWEEN BS. 767 TO BS. 793, RBL 21.    R&R SHIELD PER SRM & DWG.
